MathSciNet Relay Station
MathSciNet bibliographic data
MR2833692 (2012g:34181) 34K20 (35B40 35C07 92D25 93D09)
Faria, Teresa Global asymptotic behaviour for a Nicholson model with patch structure and multiple delays. Nonlinear Anal. 74 (2011), no. 18, 7033–7046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement